# SDR UPS06547261

- Difficulty date: June 26, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N467UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25483
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 6806404
- Part serial: 622505
- Condition: Malfunctioned
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A WHEN TURNING R PACK AFTER ENGINE START R ACM CYCLES ABNORMALLY AND EMITS STRANGE NOISE AND SMELL.  R/R RIGHT PACK ACM PER M/M 21-51-03-4. OPS CHECK GOOD.
